Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diabetic. Taking janumet, rosufast and telma-am. Having numbness in feet. Any effective medicine?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Dear Doctor,
I have been recently diagnosed Diabetics (PP 450) and BP ( 150/90). I am aged 51 years. and has prescribed the following medicines. I have taking these medicines for the past one month. But i still have numbness in feet in the night. That has not been rectified. Please guide me.
Inj.Novomix Flexpen 16 units morning and 16 units in night
tab.janumet 50/500 --- 1-0-0-1
tab rosufast 10----------0-0-0-1
tab telma-am-------------0-0-0-1
tab reglv -----------------1-0-0-0
Thanking you Doctor in Advance
Posted Thu, 4 Apr 2013 in Diabetes
Answered by Dr. Mayank Bhargava 52 minutes later
Welcome to XXXXXXX forum.

Let me know the associated symptoms along with mentioned.
Do you have tingling sensation/ pain/ back ache/ decreased temperature sensation?
Have you taken oral tablets for control of sugar?
What is your present blood sugar status?

With the available described symptoms, there appears to be possibility of uncontrolled long persistent blood sugar induced complications.
Long lasting uncontrolled diabetes is associated with complications involving almost all organs of body.

Involvement of nerves may cause initially pain followed by numbness due to destruction.

Let me know the content of Reglv.

You should consult with XXXXXXX medicine specialist/ neurologist and should go for thorough check up.
You should go for complete blood count, serum vitamin B 12 , folic acid level, nerve conduction studies and CT/ MRI scan of lumbosacral spine.
You should also go for serum C peptide.

Your blood sugar must be in controlled range for further prevention of complications.

You can take epalrestat, methylcobalamin, pregabalina/ gabapentin and oxcarbazepine for control of your symptoms.

You can continue Telma-AM, Rosufast and Janumet under guidance of your treating doctor.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor